A 39-year-old female asked:
Disclaimer

i hv neurosarcoidosis & on remicade (infliximab) every 4 weeks for last 7 mths. just noticed on wk 3 my hands, feet & knees swell. will inform my doc. is this norm?

1 doctor answer
Dr. Karen Dantin
37 years experience Family Medicine
Check it out : Good idea to inform your doc. Could be the medicine but other issues may need to be ruled out.
Answered on Oct 5, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: You need to discuss this issue with your doctor. That doctor will know the best way to proceed and will be able to determine the cause of the swellin ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: A baker's cyst will not respond to Remicade (infliximab) or methotrexate. These are treated by injection with corticosteriods or drainage or surgery. ... Read More
1
1 thank
A 30-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Hard to say: The distribution of the rash and description includes many possibilities from an allergic contact dermatitis to eczema. Infectious processes like ente ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
????: This is a significant side effect that your doctor needs to know about. One might surmise that being especially well-hydrated before the infusion mig ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month